Advanced Search

  Select All
Onur Alp Ilhan, Shakirbay G. Kasimov
AIMS Mathematics, 2017, 2(2): 305-314. doi: 10.3934/Math.2017.2.305
Abstract     + HTML     + PDF(183 KB)
Francisco J. Mendoza-Torres, Juan A. Escamilla-Reyna, Daniela Rodríguez-Tzompantzi
AIMS Mathematics, 2017, 2(4): 635-646. doi: 10.3934/Math.2017.4.635
Abstract     + HTML     + PDF(227 KB)
Gideon Simpson, Daniel Watkins
AIMS Mathematics, 2019, 4(3): 359-383. doi: 10.3934/math.2019.3.359
Abstract     + HTML     + PDF(732 KB)
  • First
  • Prev
  • 1
  • Next
  • Last
  • Total:1
  • Go To

Scholar Center

Open Access Journals
Blog:
More

Export file

Format

Content

Open Access Journals